# SDR USAA951317

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 986.5
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .25 INCH BY 3 INCH CORRODED AREA BS 986.5 RBL 24.  REPLACED SEAT TRACK, WT CHANGE LESS THAN 1 LB.  REPAIRED PER SRM 51-10-1 AND SRM 53-10-5.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
